MAUDE Adverse Event Report: MEDTRONIC MED REL MEDTRONIC PUERTO RICO ADAPTA DR; PULSE GENERATOR, PERMANENT, IMPLANTABLE

MEDTRONIC MED REL MEDTRONIC PUERTO RICO ADAPTA DR; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number ADDR03
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/01/2013
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: product id: 5076-52, serial (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported by the patient's family member that the patient's lead had deteriorated and that their implantable pulse generator (ipg) experienced premature battery depletion.Additional information obtained found that the right ventricular (rv) lead experienced a steady rise of impedance and threshold to high levels, resulting in a lead polarity switch.The lead later experienced intermittent capture.The implantable pulse generator (ipg) was explanted and replaced with a leadless implantable pulse generator (ipg).The right ventricular (rv) lead was capped.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the device was returned and analyzed.Returned product analysis was performed and no anomalies were found.If information is provided in the future, a supplemental report will be issued.

Brand Name
ADAPTA DR
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
MEDTRONIC MED REL MEDTRONIC PUERTO RICO
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key7254160
Report Number3004209178-2018-02494
Device Sequence Number100342
Product Code NVZ
UDI-Device Identifier00613994222060
UDI-Public00613994222060
Combination Product (Y/N)N
PMA/510(K) Number
P980035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/28/2011
Device Model NumberADDR03
Device Catalogue NumberADDR03
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2018
Initial Date Received by Manufacturer 11/22/2017
Supplement Date Received by Manufacturer03/15/2018
Initial Report FDA Received Date02/08/2018
Supplement Report FDA Received Date04/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age88 YR